Banach Journal of Mathematical Analysis

More operator inequalities for positive linear maps

Pingping Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Some operator inequalities for positive linear maps are presented. These inequalities improve and generalize the corresponding results due to Fu and He [Linear Multilinear Algebra, doi: 10.1080/03081087.2014.880432.].

Article information

Banach J. Math. Anal., Volume 9, Number 1 (2015), 166-172.

First available in Project Euclid: 19 December 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A63: Operator inequalities
Secondary: 46LXX 47A30: Norms (inequalities, more than one norm, etc.)

Operator inequality positive linear map Wielandt inequality Kantorovich inequality reverse AM-GM inequality


Zhang, Pingping. More operator inequalities for positive linear maps. Banach J. Math. Anal. 9 (2015), no. 1, 166--172. doi:10.15352/bjma/09-1-14.

Export citation